Inject steroids shoulder video

I had a shoulder injury in october of 2006. An mri revealed a tear in the distal supraspinatous tendon. we tried therapy and shots that never really helped the pain. i then had an arthroscope. the doctor said he couldnt find the tear but did subacromial decompression. after therapy i still have the same pre surgery symptoms. i had another mri which revealed the same tear. now the doctor wants to give me another injection. Meanwhile i have been in pain/lack of sleep/on a 2lb restriction at work for nearly a year now. another second opinion doc said to give me a shot and if the pain goes away temporarily then its just the tear causing my pain, if the pain stays the same then i have worse problems. are these docs on the right track????????

The steroids injected into the joint are generally safe and do not have systemic side affects unlike steroid pills. Steroid injections typically will not rise up blood sugars to a significant degree. Possible side affects/adverse affects of shoulder steroid injection would include an infection, bleeding into the joint if the needle goes through a significant blood vessel, skin can ulcerate if too much steroid is injected closely underneath the skin. Also there can be fat trephine under the skin and essentially leaving a dent in the contour of where the steroid was injected. Additionally, there can be tendon rupture and overall weakening of the structure receiving the steroid.

Inject steroids shoulder video

inject steroids shoulder video

Media:

inject steroids shoulder videoinject steroids shoulder videoinject steroids shoulder videoinject steroids shoulder videoinject steroids shoulder video

http://buy-steroids.org